Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 7

A random walk on a non-intersecting two-sided random walk trace is subdiffusive in low dimensions
Daisuke Shiraishi.
Trans. Amer. Math. Soc. 370 (2018), 4525-4558
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Moduli spaces of meromorphic functions and determinant of the Laplacian
Luc Hillairet, Victor Kalvin and Alexey Kokotov.
Trans. Amer. Math. Soc. 370 (2018), 4559-4599
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Derangements in finite classical groups for actions related to extension field and imprimitive subgroups and the solution of the Boston–Shalev conjecture
Jason Fulman and Robert Guralnick.
Trans. Amer. Math. Soc. 370 (2018), 4601-4622
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fields of definition of elliptic $k$-curves and the realizability of all genus 2 Sato–Tate groups over a number field
Francesc Fité and Xavier Guitart.
Trans. Amer. Math. Soc. 370 (2018), 4623-4659
Abstract, references and article information
Full-text PDF
Bounded orbits of certain diagonalizable flows on $SL_{n}(R)/SL_{n}(Z)$
Lifan Guan and Weisheng Wu.
Trans. Amer. Math. Soc. 370 (2018), 4661-4681
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the asymptotic stability in the energy space for multi-solitons of the Landau-Lifshitz equation
Yakine Bahri.
Trans. Amer. Math. Soc. 370 (2018), 4683-4707
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Continuity of the solution map of the Euler equations in Hölder spaces and weak norm inflation in Besov spaces
Gerard Misiołek and Tsuyoshi Yoneda.
Trans. Amer. Math. Soc. 370 (2018), 4709-4730
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On existence of generic cusp forms on semisimple algebraic groups
Allen Moy and Goran Muić.
Trans. Amer. Math. Soc. 370 (2018), 4731-4757
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On self-affine measures with equal Hausdorff and Lyapunov dimensions
Ariel Rapaport.
Trans. Amer. Math. Soc. 370 (2018), 4759-4783
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Monoid varieties with extreme properties
Marcel Jackson and Edmond W. H. Lee.
Trans. Amer. Math. Soc. 370 (2018), 4785-4812
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Krull–Gabriel dimension of domestic string algebras
Rosanna Laking, Mike Prest and Gena Puninski.
Trans. Amer. Math. Soc. 370 (2018), 4813-4840
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computing local zeta functions of groups, algebras, and modules
Tobias Rossmann.
Trans. Amer. Math. Soc. 370 (2018), 4841-4879
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Iterated matched products of finite braces and simplicity; new solutions of the Yang-Baxter equation
D. Bachiller, F. Cedó, E. Jespers and J. Okniński.
Trans. Amer. Math. Soc. 370 (2018), 4881-4907
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Curve packing and modulus estimates
Katrin Fässler and Tuomas Orponen.
Trans. Amer. Math. Soc. 370 (2018), 4909-4926
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Continued fractions with $SL(2, Z)$-branches: combinatorics and entropy
Carlo Carminati, Stefano Isola and Giulio Tiozzo.
Trans. Amer. Math. Soc. 370 (2018), 4927-4973
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Perfectly ordered quasicrystals and the Littlewood conjecture
Alan Haynes, Henna Koivusalo and James Walton.
Trans. Amer. Math. Soc. 370 (2018), 4975-4992
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Slice regular semigroups
Riccardo Ghiloni and Vincenzo Recupero.
Trans. Amer. Math. Soc. 370 (2018), 4993-5032
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Higher-dimensional contact manifolds with infinitely many Stein fillings
Takahiro Oba.
Trans. Amer. Math. Soc. 370 (2018), 5033-5050
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Contents of partitions and the combinatorics of permutation factorizations in genus $0$
S. R. Carrell and I. P. Goulden.
Trans. Amer. Math. Soc. 370 (2018), 5051-5080
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On $L_{p}$-estimates for elliptic and parabolic equations with $A_{p}$ weights
Hongjie Dong and Doyoon Kim.
Trans. Amer. Math. Soc. 370 (2018), 5081-5130
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The topology of the zero locus of a genus 2 theta function
Kevin Kordek.
Trans. Amer. Math. Soc. 370 (2018), 5131-5153
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Twist regions and coefficients stability of the colored Jones polynomial
Mohamed Elhamdadi, Mustafa Hajij and Masahico Saito.
Trans. Amer. Math. Soc. 370 (2018), 5155-5177
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On some determinant and matrix inequalities with a geometrical flavour
Ting Chen.
Trans. Amer. Math. Soc. 370 (2018), 5179-5208
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniqueness of positive solutions to some coupled cooperative variational elliptic systems
Yulian An, Jann-Long Chern and Junping Shi.
Trans. Amer. Math. Soc. 370 (2018), 5209-5243
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Log-concavity properties of Minkowski valuations
Astrid Berg, Lukas Parapatits, Franz E. Schuster and Manuel Weberndorfer; With an appendix by Semyon Alesker.
Trans. Amer. Math. Soc. 370 (2018), 5245-5277
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions